MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number +5 EXTRA LAT LEFT TRAY
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 06/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 75 yo male patient who was enrolled in an exactech shoulder clinical study on (b)(6) 2022, received exactech devices on (b)(6) 2022, after their antibiotic spacer was removed and the shoulder was irrigated and debrided.Date of initial exactech device(s)implantation, and placement of the antibiotic spacer unknown.They were revised on (b)(6) 2022, due to infection and dislocation of their replacement.Date of onset, (b)(6) 2022.The surveillance cultures tested positive for staph epidermidis.After consultation with infection disease, he was placed on doxycycline.X-rays showed anterior dislocation of replacement, there also appeared to be displacement of bony fragment of the calcar region.The tray, liner, glenosphere, and glenosphere screws were revised.The patient¿s outcome was last known as resolved.The case report form indicates this event is possibly related to device and possibly related to procedure.Devices will not be returned.No further information known.
 
Additional Manufacturer Narrative
D2b: prosthesis, shoulder, non-constrained, metal/polymer cemented.D10: concomitants: humeral stem or stemless 300-01-15.Reverse humeral liner 320-42-03.Reverse humeral tray (extension) 320-20-01.Reverse glenosphere 320-08-42.Reverse glenosphere baseplate 320-15-01.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.

Brand Name
EQUINOXE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17808356
Report Number1038671-2023-02010
Device Sequence Number6691729
Product Code KWS
UDI-Device Identifier10885862567772
UDI-Public10885862567772
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K191561
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number+5 EXTRA LAT LEFT TRAY
Device Catalogue Number320-05-21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2023
Supplement Date Received by Manufacturer01/08/2024
Initial Report FDA Received Date09/25/2023
Supplement Report FDA Received Date02/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight90 KG
Patient EthnicityNon Hispanic
Patient RaceWhite